# SDR USAA2009090392351

- Difficulty date: July 25, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 50,749 hours, 33,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65C264594
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - GALVANIC CORROSION ON TEE SPLICE SUPPORT STRAP AT BS 727D BETWEEN S26L TO S26R.  REPLACED TEE SPLICE SUPPORT STRAP AT BS 727D BETWEEN S26L TO S26R IAW SRM 51-10-02.
